Lenvatinib-Associated Osteonecrosis Around Long-standing Mandibular Implants
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Lenvatinib is associated with adverse effects such as osteonecrosis of the jaw (ONJ) in patients undergoing treatment for malignancies. This case report presents a 56-year-old male with hepatocellular carcinoma undergoing lenvatinib therapy who presented with ONJ with significant bone destruction surrounding mandibular implants. Bone loss was extensive and thus treated with sequestrectomy and curettage. Although healing was observed initially, an additional sequestrum was observed at the 3-month follow-up. This case highlights the potential link of lenvatinib associated ONJ. Further research is required to clarify the mechanisms underlying lenvatinibinduced ONJ and to improve management strategies.
Abstract
Lenvatinib is associated with adverse effects such as osteonecrosis of the jaw (ONJ) in patients undergoing treatment for malignancies. This case report presents a 56-year-old male with hepatocellular carcinoma undergoing lenvatinib therapy who presented with ONJ with significant bone destruction surrounding mandibular implants. Bone loss was extensive and thus treated with sequestrectomy and curettage. Although healing was observed initially, an additional sequestrum was observed at the 3-month follow-up. This case highlights the potential link of lenvatinib associated ONJ. Further research is required to clarify the mechanisms underlying lenvatinibinduced ONJ and to improve management strategies.
